MAUDE Adverse Event Report: SHOULDER INNOVATIONS TOTAL SHOULDER ARTHROPLASTY; GLENOID

SHOULDER INNOVATIONS TOTAL SHOULDER ARTHROPLASTY; GLENOID
Model Number 0S0CI24006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record review could not be conducted as the lot was not provided.Based on the available information, there is no allegation that the device malfunctioned, and x-rays did not reveal anything of concern.The surgeon related the event as possibly related to both the procedure and the device, so the most probable cause is known inherent risk of device.
 
Event or Problem Description
It was reported that at the clinic visit approximately six months post procedure, the patient reported stiffness of the posterior capsule with intermittent pain.X-rays showed the shoulder was stable.The surgeon decided to give a steroid injection into the shoulder.The surgeon stated that the event was possibly related to the device and the procedure.No other information was provided.

Brand Name
TOTAL SHOULDER ARTHROPLASTY
Common Device Name
GLENOID
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapids, MI 49507
4086670535
MDR Report Key24608178
Report Number3012544635-2020-00015
Device Sequence Number15986952
Product Code HSD
UDI-Device IdentifierB1130S0CI240060
UDI-PublicB1130S0CI240060
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K241817
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number0S0CI24006
Device Catalogue Number0S0CI24006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMERAL HEAD; HUMERAL SHORT STEM
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale